Properties of solutions to some weighted p-Laplacian equation

Prashanta Garain, Patrizia Pucci

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, we prove some qualitative properties for the positive solutions to some degenerate elliptic equation given by-div (w|∇u|p-2∇u) = f(x, u), u ∈ Ap, on smooth domain and for varying nonlinearity f.

Original languageEnglish
Pages (from-to)483-494
Number of pages12
JournalOpuscula Mathematica
Volume40
Issue number4
DOIs
StatePublished - 1 Jan 2020
Externally publishedYes

Keywords

  • Degenerate elliptic equations
  • p-Laplacian
  • Weighted Sobolev space

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Properties of solutions to some weighted p-Laplacian equation'. Together they form a unique fingerprint.

Cite this